| Model Number |
12828 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
During an initial pump inquiry, the programmer displayed incorrect information.After a few troubleshooting attempts, the programmer appeared to have correctly displayed most of the incorrect information.The device will not be returned for evaluation.
Additional Manufacturer Narrative
The manufacture date was corrected in this supplemental report.(b)(4).